Publications with N. Ramsey

All publications by Nicholas Ramsey and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1118 Kaplan, I., Ramsey, N., & Shelah, S. (2019). Local character of Kim-independence. Proc. Amer. Math. Soc., 147(4), 1719–1732. arXiv: 1707.02902 DOI: 10.1090/proc/14305 MR: 3910436
Sh:1192 Kaplan, I., Ramsey, N., & Shelah, S. Criteria for exact saturation and singular compactness. Preprint. arXiv: 2003.00597
Sh:1197 Kaplan, I., Ramsey, N., & Shelah, S. Exact saturation in pseudo elementary classes for simple and stable theories. Preprint. arXiv: 2009.08365